# SDR HEEA088561

- Difficulty date: July 31, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 10,157 hours
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 23007827
- Part serial: 2852
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VALVE WOULD NOT CYCLE. SHOP REPAIR.
